# SDR P5CA9800797

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7F
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 24101K
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

NR 4 ENGINE LOST OIL QTY AND PRESSURE.  OIL PRESSURE LIGHT CAME ON AND TEMP BEGAN TO RISE.  ENGINE SHUT DOWN.  FOUND OIL LEAK TO BE FROM CSD PAD.  REPLACED CSD SEAL PER BOEING M/M 24-11-01, LEAK CHECK OK.
